MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the iol was exchanged.Additional information has been requested.
 
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of serial number of the product.G.8.Manufacturer report number corrected and reported under 9612169-2025-02432 the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received and stated, patient experienced refractive surprise with astigmatism and under correction despite of perfect positioning.After further discussion, it turns out the doctor simply made an incorrect calculation or estimation.So, there was nothing wrong with the company lens.The lens still remains in the patient eye and was planned to be explanted.Additional information was received and stated, after 6 weeks of initial procedure the lens was explanted and replaced with another lens on (b)(6) 2025.The symptoms were resolved and there was no residual astigmatism.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork WV 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork WV 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23390857
Report Number1119421-2025-02790
Device Sequence Number10038803
Product Code MJP
UDI-Device Identifier00380652468923
UDI-Public(01)00380652468923(17)270110(11)230112(10)25567385
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.130
Device Lot Number25567385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/05/2025
Date Device Manufactured01/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale